# SDR LR7A04079

- Difficulty date: July 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,295 hours, 21,435 cycles
- Engine: Allsn 501D22A
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION IAW HSP57141 FOUND RT CTR WING LOWER SURFACE NR 3 PANEL CRACKED APPROX. 3.0 IN. AT FS 597, CWS 62R AND NR 24 CW STRINGER CRACKED APPROX 14 IN. SAME LOCATION.  REPAIRED IAW LAC MEA 382-57-04-051 AND LOCKHEED SES GLD-1720 TN 0034, DWG SK382-57-279.  DRC 2191.
